RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 32, Number 2, Pages 237–246 (Mi tmf3152)  

This article is cited in 1 scientific paper (total in 1 paper)

Method of variational derivatives in the theory of spin waves at low temperatures

I. P. Dzyub, V. A. Nikolaev


Abstract: Method of variational derivatives is applied to investigation of the low temperature properties of the isotropic Heisenberg ferromagnet with $S=1/2$. Expressions for the Green functions which include the Hartree–Fock terms and take into account the magnon scattering from the magnetization fluctuations and from each other are shown to give the correct description of the temperature dependence of the magnetization and of the magnon frequency.

Full text: PDF file (1102 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 32:2, 713–720

Received: 19.12.1976

Citation: I. P. Dzyub, V. A. Nikolaev, “Method of variational derivatives in the theory of spin waves at low temperatures”, TMF, 32:2 (1977), 237–246; Theoret. and Math. Phys., 32:2 (1977), 713–720

Citation in format AMSBIB
\Bibitem{DzyNik77}
\by I.~P.~Dzyub, V.~A.~Nikolaev
\paper Method of variational derivatives in the theory of spin waves at low temperatures
\jour TMF
\yr 1977
\vol 32
\issue 2
\pages 237--246
\mathnet{http://mi.mathnet.ru/tmf3152}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 32
\issue 2
\pages 713--720
\crossref{https://doi.org/10.1007/BF01036334}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3152
  • http://mi.mathnet.ru/eng/tmf/v32/i2/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Tserkovnikov, “Construction of the correlation functions of the Heisenberg ferromagnet in the ferromagnetic and paramagnetic regions”, Theoret. and Math. Phys., 40:2 (1979), 726–738  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:189
    Full text:68
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019